MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120450
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 99 events were reported for this quarter.Product return status 84 devices were evaluated based on historical data analysis.14 devices were received.1 device investigation type has not yet been determined.Evaluation findings (results/components) 84 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 8 devices: no device problem found / part/component/sub-assembly term not applicable 1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent 1 device: degradation problem identified, overheating problem identified / bearings 1 device: wear problem, no device problem found / holder 1 device: degradation problem identified, overheating problem identified / device ingredient or reagent 1 device: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable 1 device: wear problem, no device problem found / part/component/sub-assembly term not applicable 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition 65 devices: scrapped by stryker 33 devices: product not received 1 device: product disposition is not yet determined additional information 99 devices were not labeled for single-use.99 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 99 events for the failure: overheating of device.- 67 events had problem identified during non-clinical procedure; there was no patient involvement.- 24 events had no health consequences or impact.- 7 events had problem identified before clinical use/exposure; there was no patient involvement.- 1 event had insufficient information.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31, 2026.This report summarizes 99 events for the failure: overheating of device.68 events had problem identified during non-clinical procedure; there was no patient involvement.24 events had no health consequences or impact.7 events had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report#: 3015967359-2026-99278.Supplemental rationale.Corrected data: b5, h6, h11.99 previously reported events were included in this follow-up record.Product return status.84 devices were evaluated based on historical data analysis.15 devices were received.Evaluation findings (results/components): 84 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.9 devices: no device problem found / part/component/sub-assembly term not applicable.1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent.1 device: degradation problem identified, overheating problem identified / bearings.1 device: wear problem, no device problem found / holder.1 device: degradation problem identified, overheating problem identified / device.Ingredient or reagen.T 1 device: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable.1 device: wear problem, no device problem found / part/component/sub-assembly term not applicable.Product disposition: 66 devices: scrapped by stryker.33 devices: product not received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99278.Supplemental rationale: corrected data: b5, h6, h11.99 previously reported events were included in this follow-up record.Product return status: 84 devices were evaluated based on historical data analysis.15 devices were received.Evaluation findings (results/components) 84 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.9 devices: no device problem found / part/component/sub-assembly term not applicable.1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent.1 device: degradation problem identified, overheating problem identified / bearings.1 device: wear problem, no device problem found / holder.1 device: degradation problem identified, overheating problem identified / device ingredient or reagent.1 device: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable.1 device: wear problem, no device problem found / part/component/sub-assembly term not applicable.Product disposition: 66 devices: scrapped by stryker.33 devices: product not received.
 
Event or Problem Description
No change.

Brand Name
ELITE 7CM STRAIGHT ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24954375
Report Number3015967359-2026-99278
Device Sequence Number14768663
Product Code HBE
UDI-Device Identifier07613327096545
UDI-Public07613327096545
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized99
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120450
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
03/31/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/27/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown